# SDR SIMA20160720007

- Difficulty date: July 20, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,272 hours, 36,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192867822
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMERGENCY LIGHT CONNECTION BROKEN.  REPAIRED THE WIRE IAW SWPM 20-50-00
